# SDR HALA2018121840346

- Difficulty date: December 13, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 36,957 hours, 5,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT FUSELAGE SKIN DAMAGED BETWEEN STR 41L AND STR 42L AT FR 35. REPAIRED PER SRM 53-21-11-015. LP 5409050
